MathSciNet Relay Station
MathSciNet bibliographic data
MR1941338 (2003h:20073) 20F55
Mühlherr, Bernhard; Weidmann, Richard Rigidity of skew-angled Coxeter groups. Adv. Geom. 2 (2002), no. 4, 391–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement